# SDR 95ZZZX4473

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N42072
- Make and model: Cessna 182L
- Aircraft serial: 18258844
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 07106082
- Condition: Corroded
- Location: Fs 65.33
- Part time: 4,354 hours
- Component: 0710600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND SEVERE CORROSION AT STA 65.33 BELOW FLOORBOARDS.  STEEL REINFORCEMENT HAD CORRODED BADLY.  SURROUNDING STRUCTURE STARTED TO CORRODE.  REINFORCEMENT IS MAJOR STRUCTURE FOR LANDING GEAR BULKHEAD, PN 0710600, AND IS FASTENED WITH HI-SHEAR FASTENERS.  REINFORCEMENT REPLACED WITH NEW.  SURROUNDING STRUCTURE TREATED AND PRIMED.  NUMEROUS STRUCTURAL PARTS HAD TO BE UNRIVETED TO AFFECT REPAIR.  REPAIR WAS EXPENSIVE.  SUBMITTER SUGGESTS CLOSE INSPECTION OF THIS AREA ON OLDER AIRCRAFT.
